$$$L$$$-summability of series, associated with Fourier series

Ye.M. Kilberg (Dnipropetrovsk State University)

Abstract


We obtain conditions of $$$L$$$-summability of series, associated with Fourier series.

References


Kataria V.P. "The summability $$$(N, p_n)$$$ of a series associated with the derived series", Rend. Circ. Mat. Palermo, 1962; 16: pp. 121-128. doi:10.1007/BF02844091

Rai O.P. "On the strong (L) summability of the derived Fourier series", Proc. Japan Acad., 1966; 42(3): pp. 243-246. doi:10.3792/pja/1195522084




DOI: https://doi.org/10.15421/247717

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 1977 Ye.M. Kilberg

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU